Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 307, NWS North Platte, NE

October 3, 2016Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Oct 3, 2016, 4:41 PM MDT for Cherry County, Nebraska. It was in force for 64 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 3, 2016, 4:41 PM MDT (22:41 UTC)
Expired
Oct 3, 2016, 5:45 PM MDT
In force
64 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Cherry County, NE

The radar

The North Platte radar (KLNX), 129 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 3, 5:08 PM MDTTSTM WND DMGMerriman, NETWO LARGE COTTONWOOD TREE BRANCHES SNAPPED OFF AT RESIDENTS. ONE TREE BRANCH MEASURED 8 INCHES IN DIAMETER, WITH THE SECOND BEING 7 INCHES IN DIAMETER. TREES ARE HEALTHY. TIME ESTIMATED OFF OF RADAR. DELAYED REPORT RELAYED VIA SOCIAL MEDIA.
Oct 3, 5:15 PM MDTTSTM WND GST 70Se Merriman, NEESTIMATED 65 TO 70 MPH WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 3, 1:04 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 10.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2016-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2016-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
1865 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

309 
WUUS53 KLBF 032241
SVRLBF
NEC031-032345-
/O.NEW.KLBF.SV.W.0307.161003T2241Z-161003T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
441 PM MDT MON OCT 3 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 545 PM MDT

* AT 441 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 18 MILES
  SOUTHEAST OF GORDON...MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MERRIMAN...SHELL LAKE STATE WILDLIFE MANAGEMENT AREA...IRWIN...
  ROCK HILL...MORGAN LAKE...
  INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...
  INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD...ELI...
  HIGHWAY 61 CROSSING THE SNAKE RIVER...
  BAYONNE AND HIGHWAY 61 CROSSING THE NIOBRARA RIVER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 113 AND 158.
 HIGHWAY 61 BETWEEN MILE MARKERS 198 AND 231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN NORTH PLATTE.

&&

LAT...LON 4299 10122 4247 10177 4251 10206 4300 10208
TIME...MOT...LOC 2241Z 220DEG 41KT 4259 10197 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

BUTTLER
1 follow-up statement
069 
WWUS53 KLBF 032308
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
508 PM MDT MON OCT 3 2016

NEC031-032345-
/O.CON.KLBF.SV.W.0307.000000T0000Z-161003T2345Z/
CHERRY NE-
508 PM MDT MON OCT 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHWESTERN CHERRY COUNTY...

AT 508 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MERRIMAN TO 14 MILES WEST OF MEDICINE LAKE...
MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MERRIMAN...SHELL LAKE STATE WILDLIFE MANAGEMENT AREA...IRWIN...ROCK
HILL...MORGAN LAKE...INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...
INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD...ELI...HIGHWAY 61 CROSSING
THE SNAKE RIVER...BAYONNE AND HIGHWAY 61 CROSSING THE NIOBRARA RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NORTH PLATTE.

&&

LAT...LON 4299 10122 4247 10177 4251 10206 4300 10208
TIME...MOT...LOC 2308Z 242DEG 20KT 4297 10176 4279 10171 4255 10176 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 3, 2:23 PM MDT, 2 hours 18 minutes earlier.

Area forecast discussion, Oct 3, 2:23 PM MDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
323 PM CDT Mon Oct 3 2016

.SYNOPSIS...
Issued at 323 PM CDT Mon Oct 3 2016

An active H5 continues across the CONUS this morning.
Strong shortwaves were noted over western New York state, the
Mississippi Delta region, and north central Nevada. Ht. falls of 50
to 150 meters were noted over the intermountain west with the
greatest falls over Utah, western Colorado and western Wyoming. A
nice 70-90 KT jet streak extended from northern California into
southern Nevada. East of the main shortwave over northern Nevada, a
secondary shortwave was noted near the four corners. Upstream of the
Nevada shortwave, another shortwave was located off the coast of
British Columbia. Current WV imagery now has the Nevada shortwave
in northern Utah, with the four corners shortwave now over south
central Colorado. At the surface, strong low pressure was located
over southeastern Montana and north central Colorado. A surface
trough of low pressure extended from the southeastern Montana low
into southeastern Colorado. A cold front extended to the southwest
of the Montana low into southwestern Wyoming, while a warm front
extended northeast into central North Dakota. Strong southerly winds
were present across western and north central Nebraska this
afternoon and winds were gusting in the 35 to 45 MPH range. Skies
were partly to mostly cloudy and readings were in the upper 70s to
lower 80s.

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 323 PM CDT Mon Oct 3 2016

Focus is strong southerly winds and ending fire weather concerns
late this afternoon along with severe weather potential which
lingers overnight.

Convection already firing across the western panhandle of Nebraska
and as the short wave pushes east this evening and overnight, expect
storms chances to continue. Afternoon clearing across western Neb.
has allowed for some destabilization of the atmosphere. Cape values
have increased to 1000 to 2000 J/KG with 40 to 50 kts of 0 to 6 km
shear. Corridor of greatest concern is across the western Sandhills
this evening with less of a threat as cooler temps occur in the BL
overnight and the storms push east. Severe thunderstorm watch
already out and will continue to monitor for possibly expansion to
the east later. Ahead of the wave this evening will be strong
south/southeasterly winds, locally gusting to 50 mph.

Finally is the fire weather concerns across far SW Neb, see fire
weather discussion for more information as it only is in effect a
few more hours.

Change in the air for tomorrow behind the cold front. Highs in the
upper 60s to lower 70s and outside of a few linger showers across
far eastern zones, dry conditions. Winds will also be west at 10 to
20 mph.

.LONG TERM...(Tuesday night through Monday)
Issued at 323 PM CDT Mon Oct 3 2016

Tuesday night through Thursday...In the mid range, the
threat for precipitation Late Wednesday night into Thursday is the
main forecast challenge. The threat for precipitation will come to
an end across eastern sections of the forecast area by Tuesday
afternoon as the upper level low lifts into northern North Dakota.
This will place the forecast area in decent subsidence Tuesday night
into Wednesday morning. Weak high pressure will build into the
forecast area Tuesday night with clear skies and drier air.
Overnight lows will reach the mid to upper 30s with some lower 30s
in the western sandhills and northwestern Nebraska. This may
facilitate the need for a frost advisory in the west for Tuesday
night. Right now, there is some discrepancies between the MAV and
MET guidance with respect to lows Tuesday night. The MAV is running
5 degrees warmer compared to the MET guidance for North Platte. The
MET and NAM12 is quite a bit drier in the boundary layer and this
could be influenced by the amount of pcpn we receive in the next 12
hours. That being said, would like to see how much the low level RH
field is impacted by coverage of pcpn before inserting any mention
of frost or issuing headlines for such. We have time to analyze this
over the next 12 to 24 hrs and make a decision then. That being
said, have not lowered min temps toward the cooler MET guidance just
yet but compromised between the MET, MAV and the inherited grids. By
Wednesday afternoon, a second shortwave, currently off the coast of
British Columbia will track into the intermountain west. Downstream
of this approaching wave, mid level frontogenesis will begin to
increase late Wednesday into Thursday. Strong lift along this fronto
band will lead to precipitation late Wednesday night into Thursday.
The models have shifted the best lift slightly further north with
this mornings runs with the best chances for rain existing from the
southern panhandle into north central Nebraska. The latest model
solutions including the NAM12, ECMWF and Canadian are too warm for
snow formation, while the GFS is cooler and develops snow in the
northwestern CWA late Wednesday night/early Thursday morning. Per
cross sections taken across the fronto band, the strongest lift is
not within the dendritic growth zone in the GFS solution, so we are
not expecting snowfall rates high enough to have it reach the
ground. That is if the GFS verifies, and right now it is the outlier
compared to the EC, NAM12 and Canadian solutions. With this in mind,
decided to keep all precipitation mention as liquid for now.

Thursday night through Monday...A benign dry pattern will set in
behind the exiting disturbance. Cold temperatures with lows in the
upper 20s are likely Friday morning with a hard freeze possible in
the western forecast area. Will continue to hit this hard in the HWO
as this will likely be the end to the growing season. After highs in
the 60s Friday, highs will climb back to around 70 Saturday, then
the middle 70s for Sunday and Monday. Dry conditions are expected
through the period as low amplitude flow aloft will develop across
the central CONUS this weekend into early next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1235 PM CDT Mon Oct 3 2016

Southerly winds continue to blow today with gusts 30 to 40 kts.
High clouds overhead with clearing across SW Neb which will
continue to expand east this afternoon. Next mid level wave and
associated sfc cold front arrives late this afternoon into this
evening with a line of thunderstorms expected to develop and push
across the area early tonight. Stronger storms expected across
northern Neb which could include a squall line. Less confidence
for impact to the KLBF terminal and will need to monitor for
potentially very strong winds. Winds diminish and become westerly
behind the front, and expect some clearing with only some high
clouds lingering in the morning. Westerly winds generally
expected to be around 10 kts or less.

&&

.FIRE WEATHER...
Issued at 323 PM CDT Mon Oct 3 2016

The dry line has not made it into far western Nebraska yet however
it will likely push into the region in the next few of hours,
towards the tail end of the red flag warning. No change to the
warning as there continues to be very strong winds across the region
and this area is seeing the lower rh values, and am expecting them
to continue to lower. They are likely to only fall into the 20s
percent, however with the strong winds and dry fuels it will not
take much for fire to spread quickly. Tomorrow will see more cooler
and drier conditions across the region. More widespread RH values in
the 20 to 30 percent range, however westerly winds will remain less
than 20 mph. Another dry day is low minimum RH values then precip
chances return.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 7 PM MDT this evening for NEZ204-210.

&&

SYNOPSIS...Buttler
SHORT TERM...Masek
LONG TERM...Buttler
AVIATION...Masek
FIRE WEATHER...Masek
Hazardous weather outlook, Oct 3, 2:28 PM MDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
328 PM CDT MON OCT 3 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-042030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
328 PM CDT MON OCT 3 2016 /228 PM MDT MON OCT 3 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

AS A TROUGH OF LOW PRESSURE ALOFT BEGINS TO PUSH INTO THE
REGION...ISOLATED TO SCATTERED THUNDERSTORM WILL MOVE ACROSS THE
OUTLOOK AREA. STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL BE
POSSIBLE BEGINNING THIS EVENING. THE AREA OF CONCERN WILL BE FOR
AREAS WEST OF HIGHWAY 183. HAIL TO ONE INCH IN DIAMETER AND
DAMAGING WIND GUSTS TO 60 MPH WILL BE THE MAIN WEATHER HAZARDS.

VERY STRONG SOUTHERLY WINDS WILL CONTINUE THIS EVENING. THE GUSTY
WINDS WILL COMBINE WITH VERY DRY AIR ACROSS SOUTHWEST NEBRASKA TO
PRODUCE NEAR CRITICAL FIRE WEATHER CONDITIONS GENERALLY SOUTHWEST
OF A OSHKOSH TO HAYES CENTER LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

MUCH OF THE OUTLOOK AREA WILL SEE TEMPERATURES THURSDAY NIGHT
INTO FRIDAY MORNING IN THE UPPER 20S TO LOWER 30S. A WIDESPREAD
FROST OR FREEZE IS LIKELY WITH PORTIONS OF THE PANHANDLE AND THE
WESTERN SANDHILLS POSSIBLY SEEING THE FIRST HARD FREEZE OF THE
SEASON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

In the hours before

Special weather statement, Oct 3, 3:26 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
326 PM MDT MON OCT 3 2016

NEZ058-069-032200-
CHASE NE-PERKINS NE-
326 PM MDT MON OCT 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHASE AND SOUTHERN
PERKINS COUNTIES UNTIL 400 PM MDT...

AT 325 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CHAMPION...OR NEAR IMPERIAL...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
IMPERIAL...GRANT...MADRID...ELSIE...CHAMPION...CHASE...CRETE...
BRANDON...GRAINTON AND WANAMAKER STATE WILDFIRE MANAGEMENT AREA.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 41 AND 71.

LAT...LON 4042 10161 4042 10191 4088 10200 4091 10157
      4084 10126
TIME...MOT...LOC 2125Z 208DEG 42KT 4051 10172

MASEK
Local storm report, Oct 3, 3:58 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
458 PM CDT MON OCT 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             11 NNW IMPERIAL         40.66N 101.72W
10/03/2016  M1.50 INCH       CHASE              NE   TRAINED SPOTTER

&&

ET
Special weather statement, Oct 3, 4:16 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
416 PM MDT MON OCT 3 2016

NEZ004-094-032300-
WESTERN CHERRY NE-SHERIDAN NE-
416 PM MDT MON OCT 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHERIDAN AND
NORTHWESTERN CHERRY COUNTIES UNTIL 500 PM MDT...

AT 415 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF GORDON...MOVING NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GORDON...MERRIMAN...CLINTON...
SHELL LAKE STATE WILDLIFE MANAGEMENT AREA...IRWIN...LONE BUTTE...
INTERSECTION OF HIGHWAY 27 AND MILLS ROAD...ROCK HILL...
HOOVER LAKE...HIGHWAY 27 CROSSING THE NIOBRARA RIVER...
INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD AND BAYONNE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 97 AND 141.
 HIGHWAY 61 BETWEEN MILE MARKERS 220 AND 231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
THE PANHANDLE OF AND NORTH CENTRAL NEBRASKA.

LAT...LON 4300 10164 4297 10154 4253 10209 4267 10238
      4300 10230
TIME...MOT...LOC 2215Z 213DEG 37KT 4269 10222

BUTTLER
Special weather statement, Oct 3, 4:19 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
519 PM CDT MON OCT 3 2016

NEZ059-032245-
LINCOLN NE-
519 PM CDT MON OCT 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN COUNTY UNTIL
545 PM CDT...

AT 519 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WALLACE...OR 17 MILES NORTH OF HAYES CENTER...MOVING NORTH AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WALLACE AND DICKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHWESTERN NEBRASKA.

LAT...LON 4070 10097 4071 10124 4093 10124 4103 10104
      4094 10092
TIME...MOT...LOC 2219Z 197DEG 36KT 4075 10113

MASEK
Local storm report, Oct 3, 4:41 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
541 PM CDT MON OCT 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             ELSIE                   40.85N 101.39W
10/03/2016  M0.75 INCH       PERKINS            NE   TRAINED SPOTTER

            HAIL COMPLETELY COVERING THE ROAD. ALSO ESTIMATED 50 MPH
            WIND GUSTS AND MINOR STREET FLOODING.

&&

ET

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 7:24 PM MDTRiver Flood AdvisoryLBFLincoln3 days
Oct 3, 3:18 PM MDTSevere Thunderstorm WarningLBFSheridan57 min
Oct 3, 3:26 PM MDTSpecial Weather StatementLBFChase, Perkins34 min
Oct 3, 3:38 PM MDTSevere Thunderstorm WarningLBFChase, Perkins52 min
Oct 3, 4:16 PM MDTSpecial Weather StatementLBFSheridan44 min
Oct 3, 4:19 PM MDTSpecial Weather StatementLBFLincoln26 min
Oct 3, 4:30 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins45 min
Oct 3, 5:03 PM MDTSpecial Weather StatementLBFGrant42 min
Oct 3, 5:25 PM MDTSevere Thunderstorm WarningLBFArthur, Cherry, Grant, Hooker, McPherson, Thomas65 min
Oct 3, 5:30 PM MDTSpecial Weather StatementLBFLincoln45 min
Oct 3, 5:44 PM MDTSevere Thunderstorm WarningLBFLincoln46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.